IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osamu Fujiwara (Nagoya Inst. of Tech.)
Vice Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Secretary Eiji Hankui (NEC), Shinobu Ishigami (NICT)
Assistant Yoshitaka Toyota (Okayama Univ.), Takeshi Uchida (Mitsubishi Electric)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Tsuyoshi Funaki
Secretary Tomoo Ushio, Ken Kawamata
Assistant Yoshinori Taka

Conference Date Fri, Sep 3, 2010 09:00 - 16:55
Topics EMC, etc. 
Conference Place  
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter and URSI-E. This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Sep 3 PM 
09:00 - 10:20
  09:00-09:05 Opening Address ( 5 min. )
(1)
EMCJ
09:05-09:30 Estimation on Electric Field Distribution Emitted by Mobile Phone Inside an Elevator Using FDTD Method with Applied Perfect Electric Conductor Boundary Condition EMCJ2010-41 Ryohei Okamura, Takashi Hikage, Toshio Nojima (Hokkaido Univ.), Ally Yahaya Simba, Soichi Watanabe (NICT)
(2)
EMCJ
09:30-09:55 Large Scale FDTD Analysis on Propagation Characteristics of Cellular Radio in Aircraft Cabin EMCJ2010-42 Shinya Hiraiwa, Takashi Hikage, Toshio Nojima (Hokkaido Univ.), Shunichi Futatsumori, Akiko Kohmura, Naruto Yonemoto (ENRI)
(3)
EMCJ
09:55-10:20 Estimation of Direction-of-Arrival Dependence of Whole-Body Averaged SAR in Japanese Human Models Exposed to Plane-Wave EMCJ2010-43 Noriyuki Kobayashi, Yoshifumi Kawamura, Takashi Hikage, Toshio Nojima (Hokkaido Univ.), Tomoaki Nagaoka, Soichi Watanabe (NICT)
  10:20-10:30 Break ( 10 min. )
Fri, Sep 3 PM 
10:30 - 12:10
(4)
EMCJ
10:30-10:55 FDTD Analysis of implantable medical device EMI due to near field generated around HF RFID reader/writers
-- Magnetic near-field distribution dependence --
EMCJ2010-44
Atsushi Kikuya, Takashi Hikage, Toshio Nojima (Hokkaido Univ.), Ben Koike (JAISA), Hiroshi Fujimoto, Takeshi Toyoshima (Medtronic Japan Co.,Ltd)
(5)
EMCJ
10:55-11:20 Corona Discharge on High Power Transumission Line
-- Researched as plasma physics --
EMCJ2010-45
Takeo Sonobe, Kousuke Suzuki (TEMR), Eugene Gurevich (Ofil)
(6)
EMCJ
11:20-11:45 Effect of Measurement Distance on Gain of Pyramidal Horn Antenna EMCJ2010-46 Katsushige Harima (NICT)
(7)
EMCJ
11:45-12:10 Proposal for Radiated RF Immunity Test to Evaluate the Safety of Life-Support Robots EMCJ2010-47 Masayuki Murakami, Hiroyasu Ikeda (JNIOSH)
  12:10-13:10 Break ( 60 min. )
Fri, Sep 3 PM 
13:10 - 14:25
(8)
EMCJ
13:10-13:35 Observations of Pulse Responses and Frequency Characteristics of RF Coaxial Connectors with Loose Engagement. EMCJ2010-48 Michinao Takagi, Hiroshi Echigo (Tohoku Gakuin Univ.)
(9)
EMCJ
13:35-14:00 Mode conversion at switch branches in domestic power-line networks
-- Analyses based on mixed-mode scattering matrices --
EMCJ2010-49
Masahiro Kitagawa (Osaka Univ.), Takashi Ohira (TUT)
(10)
EMCJ
14:00-14:25 Stability and Convergence Analysis of Extended Method of Characteristics for Transmission Line EMCJ2010-50 Takaya Oda, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ)
  14:25-14:35 Break ( 10 min. )
Fri, Sep 3 PM 
14:35 - 15:50
(11) 14:35-15:00  
(12) 15:00-15:25  
(13) 15:25-15:50  
  15:50-16:00 Break ( 10 min. )
Fri, Sep 3 PM 
16:00 - 16:55
(14)
EMCJ
16:00-16:50 [Special Talk]
Study on biological effects of ELF electric field exposure
-- Effects of electric force exerted on body hair --
EMCJ2010-51
Hisae Shimizu (Hokkaido Inst. Tech.)
  16:50-16:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshitaka Toyota (Okayama University)
3-1-1 Tsushima-Naka, Kita-ku, Okayama 700-8530, JAPAN
TEL +81-86-251-8137, FAX +81-86-251-8136
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  


Last modified: 2010-07-23 14:26:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan